Alert archive / Colorado / High Wind Warnings in 2023
High Wind Warning 4, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this high wind warning at Oct 12, 2023, 1:12 PM MDT for Elbert County, Lincoln County, Colorado. It took effect at Oct 12, 2023, 3:00 PM MDT. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2023, 1:12 PM MDT (19:12 UTC)
- In effect from
- Oct 12, 2023, 3:00 PM MDT
- Expired
- Oct 13, 2023, 12:00 PM MDT
- In force
- 21 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Elbert County, CO, Lincoln County, CO
The radar
The Pueblo radar (KPUX), 81 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.2 hours before the alert went out and 352 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 689 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 543 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
413 WWUS75 KBOU 121912 NPWBOU URGENT - WEATHER MESSAGE National Weather Service Denver CO 112 PM MDT Thu Oct 12 2023 COZ048>051-131200- /O.CAN.KBOU.HW.A.0003.231012T2100Z-231013T1800Z/ /O.NEW.KBOU.FZ.A.0002.231014T0600Z-231014T1500Z/ Logan County-Washington County-Sedgwick County-Phillips County- Including the cities of Merino, Otis, Crook, Peetz, Haxtun, Julesburg, Holyoke, Cope, Sedgwick, Ovid, Sterling, Last Chance, Amherst, and Akron 112 PM MDT Thu Oct 12 2023 ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... ...HIGH WIND WATCH IS CANCELLED... * WHAT...Sub-freezing temperatures as low as 26 possible. * WHERE...Sterling, Akron, Julesburg, and Holyoke. * WHEN...From late Friday night through Saturday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ COZ046-047-131200- /O.UPG.KBOU.HW.A.0003.231012T2100Z-231013T1800Z/ /O.NEW.KBOU.HW.W.0004.231012T2100Z-231013T1800Z/ /O.NEW.KBOU.FZ.A.0002.231014T0600Z-231014T1500Z/ North and Northeast Elbert County Below 6000 Feet/North Lincoln County-Southeast Elbert County Below 6000 Feet/South Lincoln County- Including the cities of Matheson, Punkin Center, Forder, Hugo, Karval, Agate, Kutch, and Limon 112 PM MDT Thu Oct 12 2023 ...HIGH WIND WARNING IN EFFECT UNTIL NOON MDT FRIDAY... ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... * WHAT...For the High Wind Warning, northwest winds 30 to 40 mph with gusts up to 60 mph expected. For the Freeze Watch, sub-freezing temperatures as low as 25 possible. * WHERE...Limon, and Southern Lincoln County. * WHEN...For the High Wind Warning, until noon MDT Friday. For the Freeze Watch, from late Friday night through Saturday morning. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. Take steps now to protect tender plants from the cold. && $$ COZ038>045-131200- /O.NEW.KBOU.FZ.A.0002.231014T0600Z-231014T1500Z/ Larimer County Below 6000 Feet/Northwest Weld County-Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County-North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County-Elbert/Central and East Douglas Counties Above 6000 Feet-Northeast Weld County-Central and South Weld County-Morgan County-Central and East Adams and Arapahoe Counties- Including the cities of Highlands Ranch, Larkspur, Elbert, Fort Morgan, Grover, Kiowa, Brush, Parker, Raymer, Leader, Briggsdale, City of Denver, Golden, Loveland, Lakewood, Longmont, Goodrich, Boulder, Hereford, Deer Trail, Fort Collins, Roggen, Byers, Arvada, Bennett, Wiggins, Greeley, Brighton, Fort Lupton, Castle Rock, Nunn, Aurora, Littleton, Denver International Airport, Stoneham, Pawnee Buttes, Eaton, and Fondis 112 PM MDT Thu Oct 12 2023 ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... * WHAT...Sub-freezing temperatures as low as 25 possible. * WHERE...Fort Collins, Boulder and the western suburbs of Denver, Denver, Castle Rock, Briggsdale, Greeley, Fort Morgan, and Byers. * WHEN...From late Friday night through Saturday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service, visit https://weather.gov/bou Schlatter
2 follow-up statements
937 WWUS75 KBOU 131006 NPWBOU URGENT - WEATHER MESSAGE National Weather Service Denver CO 406 AM MDT Fri Oct 13 2023 COZ046-047-131815- /O.UPG.KBOU.FZ.A.0002.231014T0600Z-231014T1500Z/ /O.NEW.KBOU.FZ.W.0002.231014T0600Z-231014T1500Z/ /O.CON.KBOU.HW.W.0004.000000T0000Z-231013T1800Z/ North and Northeast Elbert County Below 6000 Feet/North Lincoln County-Southeast Elbert County Below 6000 Feet/South Lincoln County- Including the cities of Agate, Punkin Center, Limon, Kutch, Forder, Karval, Hugo, and Matheson 406 AM MDT Fri Oct 13 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT SATURDAY... * WHAT...For the High Wind Warning, north winds 30 to 35 mph with gusts up to 60 mph. For the Freeze Warning, sub-freezing temperatures as low as 25 expected. * WHERE...Limon,and Southern Lincoln County. * WHEN...For the High Wind Warning, until noon MDT today. For the Freeze Warning, from midnight tonight to 9 AM MDT Saturday. * IMPACTS...For high wind warning, expect damaging winds will blow down trees and power lines. Widespread power outages are expected.Travel will be difficult, especially for high profile vehicles. For Freeze Warning, frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. Take steps now to protect tender plants from the cold. && $$ COZ038>045-048>051-131815- /O.UPG.KBOU.FZ.A.0002.231014T0600Z-231014T1500Z/ /O.NEW.KBOU.FZ.W.0002.231014T0600Z-231014T1500Z/ Larimer County Below 6000 Feet/Northwest Weld County-Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County-North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County-Elbert/Central and East Douglas Counties Above 6000 Feet-Northeast Weld County-Central and South Weld County-Morgan County-Central and East Adams and Arapahoe Counties-Logan County-Washington County-Sedgwick County-Phillips County- Including the cities of Leader, Littleton, Pawnee Buttes, Denver International Airport, Byers, Stoneham, Fort Morgan, Deer Trail, Roggen, Larkspur, Loveland, Goodrich, Highlands Ranch, Elbert, Raymer, Fort Collins, Aurora, City of Denver, Fondis, Boulder, Greeley, Cope, Crook, Sterling, Akron, Peetz, Brighton, Ovid, Hereford, Sedgwick, Grover, Brush, Kiowa, Eaton, Haxtun, Castle Rock, Last Chance, Briggsdale, Lakewood, Parker, Merino, Longmont, Holyoke, Otis, Arvada, Wiggins, Julesburg, Fort Lupton, Amherst, Nunn, Golden, and Bennett 406 AM MDT Fri Oct 13 2023 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT SATURDAY... * WHAT...Sub-freezing temperatures as low as 25 expected. * WHERE...Portions of north central and northeast Colorado including Denver, Boulder, Sterling, Julesburg, Akron. * WHEN...From midnight tonight to 9 AM MDT Saturday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service, visit https://weather.gov/bou Mensch
943 WWUS75 KBOU 131759 NPWBOU URGENT - WEATHER MESSAGE National Weather Service Denver CO 1159 AM MDT Fri Oct 13 2023 COZ046-047-140300- /O.EXP.KBOU.HW.W.0004.000000T0000Z-231013T1800Z/ /O.CON.KBOU.FZ.W.0002.231014T0600Z-231014T1500Z/ North and Northeast Elbert County Below 6000 Feet/North Lincoln County-Southeast Elbert County Below 6000 Feet/South Lincoln County- Including the cities of Agate, Kutch, Hugo, Punkin Center, Matheson, Karval, Forder, and Limon 1159 AM MDT Fri Oct 13 2023 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT SATURDAY... ...HIGH WIND WARNING WILL EXPIRE AT NOON MDT TODAY... * WHAT...Winds will decrease this afternoon. Sub-freezing temperatures as low as 25 are expected late tonight. * WHERE...Limon, and Southern Lincoln County. * WHEN...From midnight tonight to 9 AM MDT Saturday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Disconnect hoses and drain sprinkler systems. && $$ COZ038>045-048>051-140300- /O.CON.KBOU.FZ.W.0002.231014T0600Z-231014T1500Z/ Larimer County Below 6000 Feet/Northwest Weld County-Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County-North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County-Elbert/Central and East Douglas Counties Above 6000 Feet-Northeast Weld County-Central and South Weld County-Morgan County-Central and East Adams and Arapahoe Counties-Logan County-Washington County-Sedgwick County-Phillips County- Including the cities of Littleton, Briggsdale, Pawnee Buttes, Fort Morgan, Stoneham, Roggen, Longmont, Brighton, Fort Lupton, Loveland, Fondis, Merino, Akron, Kiowa, Goodrich, Castle Rock, Last Chance, Julesburg, Sedgwick, Ovid, Brush, Wiggins, Greeley, Leader, Amherst, Golden, Haxtun, City of Denver, Hereford, Lakewood, Highlands Ranch, Parker, Elbert, Grover, Cope, Larkspur, Holyoke, Aurora, Denver International Airport, Bennett, Eaton, Byers, Sterling, Otis, Deer Trail, Crook, Arvada, Fort Collins, Boulder, Raymer, Nunn, and Peetz 1159 AM MDT Fri Oct 13 2023 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT SATURDAY... * WHAT...Sub-freezing temperatures as low as 25 expected. * WHERE...The lower elevations of northeastern Colorado, including the I-25 corridor and Denver metro area. * WHEN...From midnight tonight to 9 AM MDT Saturday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold.Disconnect hoses and drain sprinkler systems. && $$ For more information from the National Weather Service, visit https://weather.gov/bou Gimmestad
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this high wind warning went out at Oct 12, 11:55 AM MDT, 1 hour 17 minutes earlier. Its key messages:
- Moderate snow along with some blowing snow expected now through the early evening hours, especially across the northern mountains and passes. Expect slick travel conditions from the I-70 mountain passes north to Wyoming through this evening.
- Continued windy on Friday across the plains. Hard freeze/end of growing season expected for most areas Friday night into Saturday morning.
- Dry with a gradual warming trend Saturday through Monday.
Area forecast discussion, Oct 12, 11:55 AM MDT, 1 hour 17 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 1155 AM MDT Thu Oct 12 2023 .KEY MESSAGES... - Moderate snow along with some blowing snow expected now through the early evening hours, especially across the northern mountains and passes. Expect slick travel conditions from the I-70 mountain passes north to Wyoming through this evening. - Continued windy on Friday across the plains. Hard freeze/end of growing season expected for most areas Friday night into Saturday morning. - Dry with a gradual warming trend Saturday through Monday. && .UPDATE... Issued at 900 AM MDT Thu Oct 12 2023 We decided to do an AFD update a little sooner than normal this morning given a survey of the available observations and impacts that have ramped up. Starting with GOES-16 water vapor, a compact short wave trough is currently moving northeast of Denver, and should move fairly quickly into the far northeast corner of Colorado by later this afternoon. It is a tad ahead of schedule per the latest model guidance. A batch of rain showers associated with the lift is just ahead of the trough in Lincoln and Washington Counties. Have updated PoPs to reflect this trend. The 700 mb trough axis has crossed the continental divide and with it, a 700 mb cold front has increased snow across the mountain valleys and even more so across the mountain passes. Given the best forcing from the front and the departing trough continue to be focused along but especially north of I-70, that's where we are seeing the travel impacts this morning. Webcams are showing I-70 may be slick in spots on either side of the tunnel, but wet elsewhere. Berthoud, Gore, Rabbit Ears, and Cameron Passes all have a fair amount of snow falling and sticking to the road, with slick conditions occurring now and expected to continue into the afternoon hours. The heaviest snow should wind down by late afternoon/early evening, but drivers across the Rockies in northern Colorado should be prepared for slick/hazardous conditions, especially near an on top of the passes. The forecast was nudged in this direction through the afternoon, and snow amounts across the Park and northern Front Range were increased just a little through this evening, with the heaviest amounts across the Indian Peaks of BoCo north into Larimer County from RMNP to the Wyoming border above 10,000 feet. An inch an hour is possible (>50% chance) above 10,000 ft now through the late afternoon. The winter weather advisory will remain in place although travel conditions will be quite poor across those mountain passes. Snow rates will wind down quickly early this evening as the trough pulls further into Nebraska and the 700 mb winds turn more NNW, bringing in drier air at a much less favorable direction for upslope across the mountains. Just light snow expected this evening into the early morning hours before shutting off entirely. We'll cover tomorrow morning and Friday in the afternoon forecast package, including the expected strong winds across the plains. && .SHORT TERM...(Today and tonight) Issued at 420 AM MDT Thu Oct 12 2023 Current 500mb analysis shows the upper level low approaching the north UT-CO border, just brushing the south WY border. This feature will track eastward across the northern border of Colorado today helping bring snow to the mountains and rain showers to the plains. Mid-level water vapor imagery show higher amounts of moisture north of Colorado. As the low tracks east, expect this moisture to wrap around, with some nudging into northern Colorado. Radar shows light snow showers moving across areas of the high country this morning. A a higher coverage batch of showers is visible in western Colorado. This will eventually make its way east into the high country later this morning. Not a lot of change from the previous forecast. The position of the upper jet puts Colorado is a region of ascent, which has be already supportive of showers early this morning. As the upper low tracks east, flow aloft becomes more NW. This flow will support orographic snow in the mountains, favoring the NW facing slopes/ranges. High- resolution guidance supports an uptick in snow in the mid-morning to early afternoon timeframe. Snow rates could peak at 1 inch per hour, with the higher potential for the northern mountains. Showers will also be possible at the lower elevations (rain) today. Areas of the adjacent plains/I-25 corridor may struggle to put down any wetting rain because of the drying NW downslope flow this afternoon. Behind the exiting system, synoptic subsidence builds in which will gradually decrease coverage of snow in the mountains and showers on the plains Thursday evening. There is a chance for a few showers to persist over the northern border and even some showers moving south across the plains after midnight. With cold air hovering around freezing over the plains, can't rule out a few flakes mixing in if a showers moves over the area. This is lower probability for the urban corridor (< 30%). No major change to the snow totals from the previous forecasts. The next thing to address will be the gusty winds. Strong pressure gradient and NW subsident flow downsloping off the terrain will favor increased winds across Colorado Thursday and Thursday night. It will be breezy by early afternoon, but the higher winds further develop in the late afternoon and evening as stronger subsidence builds in. Gusts 35-45 mph develop over the plains, with potential for stronger gusts to develop this evening (up to 60 mph in spots). The mountains central mountains will also tap into the gusty wind potential as well. A High Wind Watch remains out of the eastern plains. Although the potential is there, high-res model guidance leans towards gusts below high wind criteria in most spots in the watch. Held off on upgrading to the warning for this package to be re-evaluated later this morning with newer model runs. Winter Weather Advisory still stands for the north (Rabbit Ears, Rocky Mountain) and central mountains (Summit Co.) through early Friday. Blowing and accumulating snow will be the cause for any impacts with the higher potential for those impacts over the high mountain passes this afternoon and early evening. .LONG TERM...(Friday through Wednesday) Issued at 420 AM MDT Thu Oct 12 2023 Drier air in NW flow aloft will spread across the area on Fri as the upper level system moves well east of the region. Gusty north to northwest winds will continue across the plains in the morning but will begin to decrease by midday. Highs over nern CO will generally be in the upper 40s to mid 50s. For late Fri night through Sat morning, should see a widespread freeze across nern CO due to light winds and clear skies. Looking ahead to Sat into Sun, dry WNW flow aloft will be over the area with no precip expected. Temperatures across nern CO will slowly moderate with readings by Sun near seasonal normals. By Mon an upper level ridge will be over the area which will bring dry conditions along with warmer temperatures. On Tue, the upper level ridge will flatten ahead of a weak upper level system approaching from the NWRN US. This will allow for another dry day with above normal temperatures. For Tue night into Wed, an upper level trough is fcst to move across the area. This feature will bring a chc of precip to the region along with cooler temps based on current timing. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1155 AM MDT Thu Oct 12 2023 Borderline VFR/MVFR conditions should continue today until the evening hours. A few batches of rain showers should drop CIGs to 050, maybe 040 this evening. The rain should be light. North winds will pick up after 1 PM across the terminals, with the strongest winds expected at DIA later this afternoon and evening with up to 25G38KT, maybe as high as 40 kts gusts but the good news is that for the most part the strongest winds will be between 350 and 010 direction this afternoon through the overnight hours. The north winds will have a lull after ~3 AM at APA and BJC, maybe dropping to 10 kts or less. At DIA, expect north winds to continue all night, maybe briefly dropping to 10 kts by 6 or 7 AM. However, with more sun and some daytime mixing, north-northeast winds will again increase at the terminals after 10-11 AM, but in the 15-20 kt range with gusts 25-30 kts Friday afternoon. Some brief MVFR conditions are expected overnight into early Friday (030 to 050 CIGs), but by 6-9 AM or so, VFR conditions will prevail all through Friday and no chance of precipitation. && .BOU WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until 6 AM MDT Friday for COZ031-033-034. High Wind Watch from 3 PM MDT this afternoon through Friday morning for COZ046>051. && UPDATE...Schlatter SHORT TERM...Mensch LONG TERM...RPK AVIATION...Schlatter
Hazardous weather outlook, Oct 12, 12:00 PM MDT, 1 hour 12 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1200 PM MDT Thu Oct 12 2023 COZ030>051-131800- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1200 PM MDT Thu Oct 12 2023 This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...This Afternoon and Tonight Mountain snow will continue through the early evening and many mountain passes are slick and snow covered. The northern mountains will receive heaviest amounts with this storm which includes the Park Range, US-34, US-40, and Rocky Mountain National Park. Blowing snow will also add to the hazardous travel conditions. Southward towards the I-70 mountain areas, snow is likely, but with lower amounts expected. Slick conditions are possible along and south of I-70 these areas. Strong winds develop across the eastern plains this afternoon and evening. Gusts may exceed 50 mph tonight into early Friday. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Windy conditions will continue on the plains Friday but should begin to decrease by midday. A widespread freeze is expected late Friday into early Saturday over most of northeast Colorado. For many areas, this will be the first freeze of the season. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight but snowfall and wind reports would be appreciated.
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 1:12 PM MDT | Freeze Watch | BOU | Adams, Arapahoe, Boulder, Broomfield, Denver, Douglas and 10 more | 15 hr |
Nearby
High Wind Warnings in Colorado, 2023Every high wind warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.